Discussions that mention pravachol

Thyroid Disorders board


Hi Cossette

I am under the impression that being hypo and maybe even hyper COULD lead to high cholesterol if you know your diet is fine and liver function is great and stuff. I think someone here mentioned that. I had my blood done and one of the problems was a high cholesterol. My DH is on pravachol which for him works fine, but also for him it will be for life as well.

Bonnie
It wasn't done on my hubby. I always checked that bit, as myself being Hypo dx'd before his meds.

Since we could not afford for him to stay on the the orig brand name (something like Pravachol) it is now Pravastatin Sodium 20mg.

That is most interesting. The thing I rememaber from when he first went on the meds, was that you could/should not change manufacturers....well we had to due to the high escalating costs..... again the symptoms of headache, and achy muscles, but after 2 weeks those went away. But like I said he regrets not seriously changing his habits, no matter how hard I tried. I did manage to lower his somewhat but not enuff, and his paternal family history of stroke, and heart disease..well I felt our hands were tied, as he did not try as hard as I thought maybe he should have.

But this is interesting. Wonder if we ever get our meds straight, (Thyroid) will those of us who have a high cholesterol problem, find ouir levels lowered somewhat if not back to normal ?, PROVIDING we are on a good eating regime!
Bonnie